Forms of an affinoid disc and ramification
Annales de l'Institut Fourier, Volume 65 (2015) no. 3, pp. 1301-1347.

Let k be a complete nonarchimedean field and let X be an affinoid closed disc over k. We classify the tamely ramified twisted forms of X. Generalizing classical work of P. Russell on inseparable forms of the affine line we construct explicit families of wildly ramified forms of X. We finally compute the class group and the Grothendieck group of forms of X in certain cases.

Soit k un corps non archimédien complet et soit X un disque k-affinoïde fermé. Nous classifions les formes modérément ramifiées de X. Nous généralisons quelques résultats classiques de P. Russell sur les formes inséparables d’une droite affine et nous construisons des familles explicites des formes sauvagement ramifiées de X. Finalement, nous déterminons le groupe des classes et le groupe de Grothendieck de quelques formes de X.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.2957
Classification: 14G22,  13B02,  16W70
Keywords: twisted form, affinoid disc, ramification
@article{AIF_2015__65_3_1301_0,
     author = {Schmidt, Tobias},
     title = {Forms of an affinoid disc and ramification},
     journal = {Annales de l'Institut Fourier},
     pages = {1301--1347},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {3},
     year = {2015},
     doi = {10.5802/aif.2957},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2957/}
}
TY  - JOUR
TI  - Forms of an affinoid disc and ramification
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 1301
EP  - 1347
VL  - 65
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2957/
UR  - https://doi.org/10.5802/aif.2957
DO  - 10.5802/aif.2957
LA  - en
ID  - AIF_2015__65_3_1301_0
ER  - 
%0 Journal Article
%T Forms of an affinoid disc and ramification
%J Annales de l'Institut Fourier
%D 2015
%P 1301-1347
%V 65
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2957
%R 10.5802/aif.2957
%G en
%F AIF_2015__65_3_1301_0
Schmidt, Tobias. Forms of an affinoid disc and ramification. Annales de l'Institut Fourier, Volume 65 (2015) no. 3, pp. 1301-1347. doi : 10.5802/aif.2957. https://aif.centre-mersenne.org/articles/10.5802/aif.2957/

[1] Auslander, M.; Buchsbaum, D. A. Homological dimension in local rings, Trans. Amer. Math. Soc., Tome 85 (1957), pp. 390-405 | Article | MR: 86822 | Zbl: 0078.02802

[2] Auslander, M.; Buchsbaum, D. A. Unique factorization in regular local rings, Proc. Nat. Acad. Sci. U.S.A., Tome 45 (1959), p. 733-734 | Article | MR: 103906 | Zbl: 0084.26504

[3] Baba, K. On p-radical descent of higher exponent, Osaka J. Math., Tome 18 (1981) no. 3, pp. 725-748 | MR: 635730 | Zbl: 0478.13001

[4] Bass, H. Algebraic K-theory, W. A. Benjamin, Inc., New York-Amsterdam, 1968, xx+762 pages | MR: 249491 | Zbl: 0174.30302

[5] Berkovich, Vladimir G. Spectral theory and analytic geometry over non-archimedean fields, Math. Surveys and Monographs, Tome 33, American Mathematical Society, Providence, Rhode Island, 1990 | MR: 1070709 | Zbl: 0715.14013

[6] Bosch, S.; Güntzer, U.; Remmert, R. Non-Archimedean analysis, Springer-Verlag, Berlin, 1984 | MR: 746961 | Zbl: 0539.14017

[7] Bourbaki, N. Commutative algebra. Chapters 1–7, Elements of Mathematics (Berlin), Springer-Verlag, Berlin, 1998 | MR: 1727221 | Zbl: 0719.12001

[8] Conrad, B.; Temkin, M. Descent for non-archimedean analytic spaces. (http://math.huji.ac.il/~temkin/papers/Descent.pdf)

[9] Demazure, M.; Gabriel, P. Groupes algébriques. Tome I: Géométrie algébrique, généralités, groupes commutatifs, Masson & Cie, Éditeur, Paris, 1970, xxvi+700 pages (Avec un appendice ıt Corps de classes local par Michiel Hazewinkel) | MR: 302656 | Zbl: 0203.23401

[10] Ducros, A. Toute forme modérément ramifiée d’un polydisque ouvert est triviale, Math. Z., Tome 273 (2013) no. 1-2, pp. 331-353 | Article | MR: 3010163 | Zbl: 1264.14035

[11] Jacobson, N. Lectures in abstract algebra. III, Springer-Verlag, New York, 1975, xi+323 pages (Theory of fields and Galois theory, Graduate Texts in Math., No. 32) | MR: 392906 | Zbl: 0326.00001

[12] Kambayashi, T.; Miyanishi, M.; Takeuchi, M. Unipotent algebraic groups, Lecture Notes in Mathematics, Vol. 414, Springer-Verlag, Berlin, 1974, v+165 pages | MR: 376696 | Zbl: 0294.14022

[13] Kaplansky, I. Maximal fields with valuations, Duke Math. J., Tome 9 (1942), pp. 303-321 | Article | MR: 6161 | Zbl: 0063.03135

[14] Knus, M.-A.; Ojanguren, M. Théorie de la descente et algèbres d’Azumaya, Lecture Notes in Math., Vol. 389, Springer-Verlag, Berlin, 1974, iv+163 pages | MR: 417149 | Zbl: 0284.13002

[15] Lang, Serge Algebra, Graduate Texts in Mathematics, Tome 211, Springer-Verlag, New York, 2002, xvi+914 pages | MR: 1878556 | Zbl: 0984.00001

[16] Levi, F. W. Ordered groups, Proc. Indian Acad. Sci., Sect. A., Tome 16 (1942), pp. 256-263 | MR: 7779 | Zbl: 0061.03403

[17] Li, H.; Van den Bergh, M.; Van Oystaeyen, F. Note on the K 0 of rings with Zariskian filtration, K-Theory, Tome 3 (1990) no. 6, pp. 603-606 | Article | MR: 1071897 | Zbl: 0709.16023

[18] Li, H.; van Oystaeyen, F. Global dimension and Auslander regularity of Rees rings, Bull. Math. Soc. Belgique, Tome (serie A) XLIII (1991), pp. 59-87 | MR: 1315771 | Zbl: 0753.16003

[19] Li, H.; van Oystaeyen, F. Zariskian filtrations, K-Monographs in Mathematics, Tome 2, Kluwer Academic Publishers, Dordrecht, 1996, x+252 pages | Zbl: 0862.16027

[20] Matsumura, H. Commutative ring theory, Cambridge Studies in Advanced Mathematics, Tome 8, Cambridge University Press, Cambridge, 1986, xiv+320 pages | MR: 879273 | Zbl: 0603.13001

[21] McConnell, J. C.; Robson, J. C. Noncommutative Noetherian rings, Pure and Applied Mathematics (New York), John Wiley & Sons Ltd., Chichester, 1987, xvi+596 pages | MR: 934572 | Zbl: 0644.16008

[22] Năstăsescu, C.; Van Oystaeyen, F. Methods of graded rings, Lecture Notes in Mathematics, Tome 1836, Springer-Verlag, Berlin, 2004, xiv+304 pages | MR: 2046303 | Zbl: 1043.16017

[23] Quillen, D. Higher algebraic K-theory. I, Algebraic K-theory, I: Higher K-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972), Springer, Berlin, 1973, p. 85-147. Lecture Notes in Math., Vol. 341 | MR: 338129 | Zbl: 0292.18004

[24] Rémy, B.; Thuillier, A.; Werner, A. Bruhat-Tits theory from Berkovich’s point of view. I. Realizations and compactifications of buildings, Ann. Sci. Éc. Norm. Supér. (4), Tome 43 (2010) no. 3, pp. 461-554 | Numdam | MR: 2667022 | Zbl: 1198.51006

[25] Russell, P. Forms of the affine line and its additive group, Pacific J. Math., Tome 32 (1970), pp. 527-539 | Article | MR: 265367 | Zbl: 0199.24502

[26] Samuel, P. Classes de diviseurs et dérivées logarithmiques, Topology, Tome 3 (1964) no. suppl. 1, pp. 81-96 | Article | MR: 166213 | Zbl: 0127.26002

[27] Serre, J.-P. Local fields, Graduate Texts in Math., Tome 67, Springer-Verlag, New York, 1979, viii+241 pages | MR: 554237 | Zbl: 0423.12016

[28] Serre, J.-P. Galois cohomology, Springer Monographs in Math., Springer-Verlag, Berlin, 2002, x+210 pages | MR: 1867431 | Zbl: 1004.12003

[29] Temkin, M. On local properties of non-Archimedean analytic spaces, Math. Ann., Tome 318 (2000) no. 3, pp. 585-607 | Article | MR: 1800770 | Zbl: 0972.32019

[30] Temkin, M. On local properties of non-Archimedean analytic spaces. II, Israel J. Math., Tome 140 (2004), pp. 1-27 | Article | MR: 2054837 | Zbl: 1066.32025

[31] Waterhouse, W. C. Introduction to affine group schemes, Graduate Texts in Mathematics, Tome 66, Springer-Verlag, New York, 1979, xi+164 pages | MR: 547117 | Zbl: 0442.14017

[32] Weibel, C. An introduction to algebraic K-theory (http://www.math.rutgers.edu/~weibel/Kbook.html) | MR: 3076731

Cited by Sources: